Alert archive / Connecticut / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 48, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this severe thunderstorm warning at Jun 11, 2007, 7:29 PM EDT. It was in force for 61 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 11, 2007, 7:29 PM EDT (23:29 UTC)
- Expired
- Jun 11, 2007, 8:30 PM EDT
- In force
- 61 min
- Issued by
- NWS Boston/Norton, MA
- Area
- Counties, with a storm outline in the text
The radar
The Boston radar (KBOX), 98 km from the middle of the area, began a volume at 23:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 11, 7:45 PM EDT | TSTM WND DMG | Somers, CT | TREES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 11.5 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1389 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 86 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KBOX 112329
SVRBOX
CTC013-120030-
/O.NEW.KBOX.SV.W.0048.070611T2329Z-070612T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAUNTON MA
729 PM EDT MON JUN 11 2007
THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN TOLLAND COUNTY IN NORTHERN CONNECTICUT...
THIS INCLUDES THE CITY OF MANSFIELD...
* UNTIL 830 PM EDT
* AT 723 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTH OF STAFFORD TO 6
MILES NORTHWEST OF SOMERS...OR ALONG A LINE EXTENDING FROM 15 MILES
EAST OF SPRINGFIELD TO SPRINGFIELD...AND MOVING SOUTH AT 30 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
STAFFORD AND SOMERS BY 735 PM EDT...
ELLINGTON BY 745 PM EDT...
WILLINGTON AND TOLLAND BY 750 PM EDT...
MANSFIELD BY 755 PM EDT...
LAT...LON 4182 7250 4197 7249 4203 7251 4202 7219
4196 7220 4195 7222 4185 7221 4184 7223
4183 7221 4180 7221
$$
MLE3 follow-up statements
000
WWUS51 KBOX 112353
SVSBOX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
752 PM EDT MON JUN 11 2007
CTC013-120030-
/O.CON.KBOX.SV.W.0048.000000T0000Z-070612T0030Z/
TOLLAND CT-
752 PM EDT MON JUN 11 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR CENTRAL TOLLAND COUNTY...
AT 745 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM STAFFORD SPRINGS TO
ELLINGTON...OR ALONG A LINE EXTENDING FROM 9 MILES NORTH OF MANSFIELD
TO 6 MILES EAST OF WINDSOR LOCKS...MOVING SOUTH AT 20 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
TOLLAND AND ROCKVILLE BY 800 PM EDT...
VERNON BY 810 PM EDT...
LAT...LON 4182 7251 4183 7250 4184 7249 4185 7250
4188 7249 4197 7250 4199 7229 4181 7230
$$
MLE000
WWUS51 KBOX 120017
SVSBOX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
818 PM EDT MON JUN 11 2007
CTC013-120030-
/O.CON.KBOX.SV.W.0048.000000T0000Z-070612T0030Z/
TOLLAND CT-
818 PM EDT MON JUN 11 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR WEST CENTRAL TOLLAND COUNTY...
AT 814 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED 7 MILES SOUTH OF ROCKVILLE...OR ABOUT NEAR
VERNON...MOVING SOUTH AT 20 MPH.
LAT...LON 4187 7250 4188 7238 4182 7237 4182 7247
4182 7249
$$
MLE000
WWUS51 KBOX 120034
SVSBOX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
833 PM EDT MON JUN 11 2007
CTC013-120043-
/O.EXP.KBOX.SV.W.0048.000000T0000Z-070612T0030Z/
TOLLAND CT-
833 PM EDT MON JUN 11 2007
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL TOLLAND COUNTY
EXPIRED AT 830 PM EDT...
THE STORM HAS WEAKENED TO BELOW SEVERE LIMITS...SO THE WARNING HAS
BEEN ALLOWED TO EXPIRE.
LAT...LON 4187 7250 4188 7238 4182 7237 4182 7247
4182 7249
$$
MLEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 4:33 PM EDT, 2 hours 56 minutes earlier.
Area forecast discussion, Jun 11, 4:33 PM EDT, 2 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
433 PM EDT MON JUN 11 2007
.SYNOPSIS...
LOW PRESSURE 350 MILES ESE OF CAPE COD WILL KEEP A PERSISTENT OCCASIONALLY
DAMP NE FLOW OVER SOUTHERN NEW ENGLAND INTO WED NIGHT. WEAK HIGH
PRESSURE WILL BUILD OVER NEW ENGLAND THURSDAY THROUGH SATURDAY WITH A
TREND TOWARD WARMER WEATHER. A COLD FRONT WILL SWEEP SOUTH ACROSS
SOUTHERN NEW ENGLAND SUNDAY. WEAK HIGH PRESSURE THEN BUILDS IN ON MONDAY.
&&
.NEAR TERM /UNTIL 10 PM THIS EVENING/...
TSTMS OCCURRING WITH SMALL CORES 65 DBZ ABV THE FRZG LVL OF ABOUT 11.5
PROB RESULTING IN SML HAIL VCNTY CEF ARD 1920Z PER RADAR OPR MLE.
THIS IS IN BEST FGEN REGION ALONG WITH BEST MUCAPE AND INSTABILITY.
INVERTED V SOUNDING TO ALLOW FOR CONTD GUST 25 KTS NR HEAVIEST
SHWRS. MODELS INDICATE MARGINAL INSTABILITY IN THE INTERIOR SO WE
CONTINUED CHANCE TSTMS. 500 TEMPS AROUND -13 SO ANY TSTMS COULD
PRODUCE SMALL HAIL BUT SEVERE WEATHER NOT ANTICIPATED DUE TO WEAK
WIND FIELD AND MARGINAL INSTABILITY.
CONVECTION DIMINISHES RAPIDLY AROUND SUNSET.
OTRW SHOWERS ON THE PERIPHERY OF NEARLY STNRY LOW PRES ABOUT 350 MI
ESE OF ACK AND PER RADAR..HANDLED IN THE ZONES.
SRF FCST WAS CHECKD AT 1045 AM AND 2 PM W MDT RISK FOR OUTER CAPE
COD STILL POSSIBLY ENDING UP A LOW RISK. THIS FCST IS PARTLY BASED ON
THE MODELED FCST OF INCREASING ELY SWELL JUST BEGINNING TO REACH THE
OUTER WATERS. ITS A MARGINAL MDT RISK AT WORST BUT IF SWELLS BUILD
ANOTHER FOOT OR TWO...THEN THE CURRENT LOW RISK WOULD BE A MDT. ALL
OTHER FACTORS ARE NULL FOR NOW. SWELL IS VERY SLOWLY BUILDING AT
44008.
&&
.SHORT TERM /10 PM THIS EVENING THROUGH 6 PM TUESDAY/...
THERE IS NOT MUCH FOCUS FOR PRECIP OVERNIGHT WITH PRIMARY REGION PROB E
MASS COAST ASSTD WITH ONSHORE FLOW AND SHIELD OF DEEPER MOISTURE
ASSTD WITH OFFSHORE NRLY STATIONARY CIRCULATION.
ABUNDANT LOW LEVEL MOISTURE SPREADING INLAND WILL RESULT IN LOW
CLOUDS IN EASTERN ZONES WITH AREAS OF FOG AND DRIZZLE LIKELY LATE BOS
TO PYM TO CAPE/ISLANDS.
GFS MOS GUIDANCE TEMPS.
STACKED LOW EAST OF THE BENCHMARK WILL MAINTAIN NE FLOW ACROSS SNE
ON TUESDAY WITH LOTS OF CLOUDS....ESPECIALLY EASTERN ZONES. WEAK
LOW LEVEL JET DEVELOPS NEAR THE COAST WHICH SHOULD BRING BREEZY CONDITIONS
TO SE COASTAL MA AND CAPE/ISLANDS. WE WILL CONTINUE WITH LOW CHANCE
POPS FOR TUE ALTHOUGH THERE IS NOT MUCH FORCING FOR ORGANIZED PRECIP.
MARGINAL INSTABILITY DEVELOPS AGAIN IN THE INTERIOR SO WE MENTIONED
CHANCE TSTMS WEST FRINGE. TEMPS TUE SHOULD BE SIMILAR TO MON...RANGING FROM
UPPER 60S EAST COASTAL MA TO LOWER 80S CT VALLEY.
BL RH OF GFS/NAM UTILIZED FOR THE LOW CLOUDS/FOG...BASICALLY BACKS
WWD TO ORH AREA ARD 06Z THEN SLIDES S FOR A BIT ARD 12Z BEFORE
HEADING BACK W TUE AFTN.
CONCERN FOR HIGH SURF ADVY CAPE COD TUE AFTN BUT LOW PRO AT THIS TIME
FOR 7 FOOTERS.
ALSO CONCERN FOR SPLASHOVER AT HIGH TIDE BUT THATS MORE OF A POSSIBLE PBLM
TUE NIGHT?
&&
.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
WEDNESDAY THROUGH SATURDAY LOOKS GENERALLY DRY. MAIN UNCERTAINTY
WOULD BE IN THE INTERIOR. WHILE MOST STABILITY INDICES BECOME
UNFAVORABLE FOR CONVECTION WEDNESDAY...THE TQ INDEX CLIMBS TO AROUND
16 IN THE WEST AND THE CENTRAL HILLS. SO CONVECTION IS NOT ENTIRELY
OUT OF THE QUESTION. WE WILL GO WITH 25-30 PERCENT CHANCE POPS IN
THE INTERIOR WEDNESDAY AFTERNOON. THE ATMOSPHERE SHOULD THEN
STABILIZE IN THE EVENING.
A LIGHT TO EASTERLY FLOW THURSDAY AND FRIDAY WITH TEMPS ALOFT
6-8C...SO MAXIMUM HEATING POTENTIAL SHOULD BE IN THE 70S WITH COOLER
TEMPS EXPECTED NEAR THE EASTERN COAST. THE HIGH SHIFTS SOUTH FRIDAY
NIGHT SETTING UP A SOUTHWEST FLOW SATURDAY AND WITH TEMPS ALOFT
10-12C WHICH WOULD SUPPORT MAX VALUES IN THE UPPER 70S AND LOWER 80.
THE BLOCKY UPPER PATTERN BREAKS DOWN A LITTLE SATURDAY NIGHT AND
SUNDAY AS LOW PRESSURE FROM THE PLAINS CLIMBS NORTH OF THE GREAT
LAKES TO HUDSON BAY AND THEN SWINGS A COLD FRONT SOUTH INTO NEW
ENGLAND. CLOUDS AHEAD OF THIS FRONT SHOULD INCREASE SATURDAY NIGHT.
WHILE MOST OF THE DYNAMICAL SUPPORT REMAINS IN NORTHERN
QUEBEC...A 57 KNOT NORTHEAST JET IS FORECAST OVER THE MID ATLANTIC
SUNDAY WITH NEW ENGLAND IN THE RIGHT ENTRANCE REGION. SO CHANCE POPS
ARE REASONABLE SUNDAY WITH THE COLD FROPA. TEMPS ALOFT ARE AROUND 14C
WHICH WOULD SUPPORT LOW TO MID 80S WITH SUFFICIENT SUN.
HIGH PRESSURE THEN BUILDS IN FOR MONDAY BUT THE AIRMASS IS ABOUT THE
SAME AS THE PRE-FRONTAL AIRMASS WITH TEMPS ALOFT 14C.
&&
.AVIATION /20Z MONDAY THROUGH SATURDAY/...
PLS SEE TAFS FOR DETAILS.
VFR INTERIOR XCPT IN PATCH OF SMALL TSTMS MOVING SWWD OUT OF CT RVR
VALLEY WHICH SHOULD DIMINISH OR PUSH W OF OUR AREA ARD SUNSET.
IFR CONDS IN ST DEVELOPING MIST-DRIZZLE SHOULD BE REFORMING ACK AND HYA
BY 00Z AND SPREAD STEADILY W PER THE NAM AND GFS BL RH OF 97 PCT.
BASICALLY IT RECEDES BRIEFLY S ARD 12Z TUE THEN REDEVELOPS WNW DURING
MIDDAY INTO BOS AND BACK TO ORH BY 00Z WED.
SCATTERED SHOWERS OFFSHORE SPREADING ONTO THE CAPE NOW AND LATER
TONIGHT REMAINDER E MA COAST.
NE WINDS MAY GUST TO 25 KTS HYA/KACK AND BOS AS LOW LEVEL NE FLOW
INCREASES.
OUTLOOK TUE NIGHT THROUGH SATURDAY...LINGERING INSTABILITY INLAND MAY
CAUSE A FEW SHOWERS ACROSS MHT-ORH-BAF-BDL WEDNESDAY AFTERNOON. LOW
PRESSURE OFFSHORE WILL BRING LOWER CLOUDS AND POSSIBLY SHOWERS TO
THE CAPE AND ISLANDS. OTHERWISE...WEDNESDAY THROUGH FRIDAY LOOK DRY
AND COOL WITH AN EASTERLY FLOW. THE WINDS SHOULD COME AROUND TO
SOUTHWEST ON SATURDAY WITH CONTINUED DRY WEATHER.
&&
.MARINE...
IN THE SHORTER TERM...SCA ISSUED FOR SOME OF THE EASTERN WATERS WHERE
SEAS SLOWLY BUILDING AND GUSTS OF 20-27 KTS. SLOWLY WORSENING
CONDITIONS THROUGH TUE EVENING. SCA HAS HIGH PROB VERIFICATION BY TUE
IN WATERS E OF CAPE.
SCA MAY NEED EXPANSION TUE AFTN OR NIGHT FOR WATERS S OF NEW ENGLAND.
INCREASING E/NE SWELL WILL RESULT IN AN INCREASED RISK OF RIP
CURRENTS FOR EAST FACING BEACHES TUESDAY.
IN THE LONGER TERM...
EAST TO NORTHEAST WINDS THROUGH MIDWEEK WITH SPEEDS AT OR GUSTING TO
SMALL CRAFT LEVELS WEDNESDAY-THURSDAY. HIGH PRESSURE THEN BUILDS
OVER THE WATERS AND SHOULD DIMINISH THE WINDS FOR FRIDAY AND
SATURDAY. THE CONSTANT EAST AND NORTHEAST FLOW WILL BUILD A 5 TO 7 FOOT
SWELL WEDNESDAY-THURSDAY. THIS WILL DIMINISH AS THE WINDS LIGHTEN AND
SWITCH TO SOUTHWEST ON FRIDAY AND SATURDAY.
&&
.TIDES/COASTAL FLOODING...
SURGE SLOWLY BUILDING THIS AFTN AT BOS/ACK TO BTWN 0.4 TO 0.7 FT.
ASTRO TIDES ARE COMING UP NOW AND WE WILL HAVE TO WATCH THE 8 FOOT OCEAN
SWELL WELL E OF CAPE COD EVENTUALLY ARRIVING MIDWEEK AND COMBINING WITH
PERSISTENT NE WIND CAUSING A 1 FT SURGE AND POSSIBLE MINOR SPLASHOVER
AT THE TIMES OF HIGH TIDE THE E MASS COAST. BEACH EROSION COULD BECOME
NOTICEABLE ON OUTER CAPE COD TUESDAY AFTN DUE TO THIS LARGE OCEAN LOW
PRESSURE SYSTEM.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NH...NONE.
RI...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 9 PM THIS EVENING TO 5 AM EDT
WEDNESDAY FOR ANZ250-254.
&&
SYNOPSIS...DRAG/WTB
NEAR TERM...DRAG
SHORT TERM...DRAG
LONG TERM...WTB
AVIATION...WTB/DRAG
MARINE...WTB/DRAG
TIDES/COASTAL FLOODING...DRAGHazardous weather outlook, Jun 11, 4:36 PM EDT, 2 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 436 PM EDT MON JUN 11 2007 CTZ002>004-MAZ002>021-023-024-026-NHZ011-012-015-RIZ001>008-122045- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-DUKES MA-NANTUCKET MA-NORTHERN MIDDLESEX MA- CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 436 PM EDT MON JUN 11 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...MASSACHUSETTS...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEAST MASSACHUSETTS...SOUTHEAST MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TONIGHT THERE IS A CHANCE OF THUNDERSTORMS THIS EVENING FROM THE EAST SLOPES OF THE BERKSHIRES THROUGH THE CONNECTICUT VALLEY AND CENTRAL HILLS. ANY THUNDERSTORMS THAT FORM MAY CONTAIN SMALL HAIL. SEVERE WEATHER IS NOT EXPECTED...BUT ANY THUNDERSTORM CARRIES A RISK OF LIGHTNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS AGAIN TUESDAY AFTERNOON IN THE INTERIOR. ANY THUNDERSTORMS THAT FORM MAY CONTAIN SMALL HAIL. SEVERE WEATHER IS NOT EXPECTED...BUT ANY THUNDERSTORM CARRIES A RISK OF LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230>237-250-254-255-MAZ022-122045- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT 40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM-BARNSTABLE MA- 436 PM EDT MON JUN 11 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MASSACHUSETTS...MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TONIGHT INCREASING EAST SWELL TONIGHT MAY BRING A MODERATE RISK OF RIP CURRENTS ON EAST FACING BEACHES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY AN INCREASED RISK OF RIP CURRENTS WILL CONTINUE TUESDAY AND WEDNESDAY ON EAST FACING BEACHES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. WTB
In the hours before
Special weather statement, Jun 11, 6:02 PM EDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 602 PM EDT MON JUN 11 2007 MAZ003-004-112230- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA- 602 PM EDT MON JUN 11 2007 AT 559 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM WITH THE POTENTIAL TO PRODUCE WIND GUSTS TO 40 MPH AND SMALL HAIL UP TO THE SIZE OF DIMES OVER ATHOL...OR ABOUT 18 MILES SOUTHWEST OF JAFFREY...MOVING SOUTHWEST AT 25 MPH. THE THUNDERSTORM WILL BE NEAR...ORANGE BY 610 PM EDT...NEW SALEM BY 620 PM EDT...SHUTESBURY AND 8 MILES EAST OF LEVERETT BY 630 PM EDT. EXPECT BRIEF HEAVY DOWNPOURS AND OCCASIONAL CLOUD TO GROUND LIGHTNING WITH THIS STORM. MLE
Special weather statement, Jun 11, 6:26 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 626 PM EDT MON JUN 11 2007 MAZ004-112315- NORTHERN WORCESTER MA- 626 PM EDT MON JUN 11 2007 AT 620 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM WITH THE POTENTIAL TO PRODUCE WIND GUSTS TO 40 MPH AND HAIL UP TO THE SIZE OF DIMES 2 MILES NORTHEAST OF PETERSHAM...OR ABOUT 19 MILES WEST OF FITCHBURG...MOVING SOUTHWEST AT 20 MPH. THE THUNDERSTORM WILL BE NEAR...6 MILES NORTHWEST OF HARDWICK BY 650 PM EDT. AS ALWAYS...LIGHTNING WILL ACCOMPANY THIS THUNDERSTORM.
Special weather statement, Jun 11, 6:32 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 632 PM EDT MON JUN 11 2007 MAZ010-112300- EASTERN HAMPSHIRE MA- 632 PM EDT MON JUN 11 2007 AT 628 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM WITH THE POTENTIAL TO PRODUCE WIND GUSTS TO 50 MPH AND SMALL HAIL UP TO THE SIZE OF DIMES 4 MILES NORTHEAST OF PELHAM...OR ABOUT 11 MILES EAST OF AMHERST...MOVING SOUTH AT 25 MPH. THE THUNDERSTORM WILL BE NEAR...BELCHERTOWN BY 650 PM EDT...6 MILES EAST OF GRANBY AND 8 MILES EAST OF SOUTH HADLEY BY 700 PM EDT. FREQUENT LIGHTNING IS REPORTED WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.
Special weather statement, Jun 11, 7:23 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 723 PM EDT MON JUN 11 2007 CTZ002-003-120000- HARTFORD CT-TOLLAND CT- 723 PM EDT MON JUN 11 2007 AT 719 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS WITH THE POTENTIAL TO PRODUCE WIND GUSTS TO 45 MPH AND SMALL HAIL ALONG A LINE EXTENDING FROM 10 MILES NORTH OF SOMERS TO 9 MILES NORTH OF STAFFORD...OR ALONG A LINE EXTENDING FROM 3 MILES EAST OF SPRINGFIELD TO 16 MILES EAST OF SPRINGFIELD...MOVING SOUTHWEST AT 20 MPH. THUNDERSTORMS WILL BE NEAR...STAFFORD BY 740 PM EDT...ENFIELD AND STAFFORD SPRINGS BY 750 PM EDT...ELLINGTON AND TOLLAND BY 800 PM EDT. HEAVY DOWNPOURS AND FREQUENT LIGHTNING SHOULD BE EXPECTED AS WELL. MLE
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 7:44 PM EDT | Severe Thunderstorm Warning | BOX | Capitol Planning Region | 61 min |
Nearby
Severe Thunderstorm Warnings in Connecticut, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.